# SDR 03FDEA01085

- Difficulty date: July 10, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727-200
- Aircraft serial: 20940
- Aircraft time: 54,146 hours, 33,139 cycles
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN IN FLIGHT DUE TO OIL QUANTITY SLOWLY DECREASING TO ZERO.  AS OIL QUANTITY DROPPED TO ZERO OIL PRESSURE DROPPED BELOW 40 PSI AND OIL TEMP WAS INCREASING. R & R NR 2 ENG OIL PUMP IAW PRATT & WHITNEY, ENGINE MANUAL 72-00-61. RAN ENGINE AND   PERFORMED LEAK CHECK.
